Articles with "quantum ergodicity" as a keyword



Photo by cosmicwriter from unsplash

Quantum Ergodicity on Regular Graphs

Sign Up to like & get
recommendations!
Published in 2017 at "Communications in Mathematical Physics"

DOI: 10.1007/s00220-017-2879-9

Abstract: We give three different proofs of the main result of Anantharaman and Le Masson (Duke Math J 164(4):723–765, 2015), establishing quantum ergodicity—a form of delocalization—for eigenfunctions of the laplacian on large regular graphs of fixed… read more here.

Keywords: graphs; large regular; quantum ergodicity; physics ... See more keywords